# SDR HEEA076452

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,285 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: 2614
- Condition: Stuck
- Location: Rotary
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKING. PENDING VENDOR REPAIR.
